# SDR RAIA2010011400001

- Difficulty date: January 14, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 24,726 hours, 23,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE FLIGHT INSPECTION, THE CREW REPORTED THAT ONE OF THE EMERGENCY LIGHTS AS BEING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB AT THE AFFECTED LIGHT ASSEMBLY.
